# SDR 2006FA0000002

- Difficulty date: January 4, 2006
- Submitted: January 4, 2006
- Operation: General aviation
- Aircraft: N678DB
- Make and model: Cessna 421B
- Aircraft serial: 421B0876
- Aircraft time: 4,950 hours
- Engine: Cont GTSIO520C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 593240101
- Part serial: MFD0974
- Condition: Corroded
- Location: Master
- Part time: 4,950 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AVIONICS MASTER CIRCUIT BREAKER SWITCH FOUND INTERMITTENT DURING COMPLIANCE WITH AD 2005-20-05, MEB05-1.  PN 593-240-101 NOT FOUND IN MFG PARTS MANUAL BUT THIS WAS CLEARLY THE ORIGINAL FACTORY INSTALLED CB.  PROBLEM NR1,  INTERNAL COMPONENTS OF CB HAD SEVERE CORROSION AND WAS CONTAMINATED WITH DUST, DIRT AND SMALL INSECTS.  AIRCRAFT HAS ALWAYS BEEN HANGARED EXCEPT ON TRIPS.  PROBLEM NR2  MEB 05-1 AND AD 2005-20-05 DO NOT INCLUDE THIS PART NUMBER.  THE AD AND MEB REFERENCE 539-250-101 (50 AMP BREAKER) NOT THE 40 AMP BREAKER FOUND ON ALL 421B AIRCRAFT (IAW THE MFG PARTS MANUAL).
